Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP Truvada and Kaletra. EXERCISE AND DIET?
Mar 31, 2011

Hello Dr McGowan, So this is going to be my second time taking PEP and now I'm feeling the side of effects of Fatigue and Diarrhea. The first time I took PEP I was able to tolerate it but this time I've been feeling the effects. I was just wondering can I still be able to exercise and what kind of diet should I be on? Also I read that the meds can make me anemic will eating liver be a help for me to produce more CBC? Thank you and hope to hear from you soon.

-Fernando

Response from Dr. McGowan

Dear Fernando,

Sorry that you are feeling sick. If you are taking a protease inhibitor (like Kaletra or Reyataz) eating with the meds can help. If you are on efavirenz (Sustiva or Atripla) taking it on an empty stomach may help. Anemia can occur if you are on zidovudine (retrovir or combivir), iron will not help for that but since you only need 28 days most people are OK in teh short term.

You can speak with your health care provider about alternatives that may cause less side effects if things get too rough.

Best and be safe in the future.

Joe



Previous
drop of hiv infected blood
Next
ciprofloxacin or doxycycline with atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement